MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, WORKING ELEMENT, PASSIVE; HYSTEROSCOPE AND ACCESSORIES

STRYKER ENDOSCOPY-SAN JOSE PKG, WORKING ELEMENT, PASSIVE; HYSTEROSCOPE AND ACCESSORIES
Catalog Number 0502880401
Medical Device Problem Codes Material Fragmentation (1261); Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the loop electrode would not lock into working element of the resectoscope.The surgeon and staff had to find alternate solutions to attempt the completion of the case prior to officially cancelling the procedure.Anesthesia was administered to the patient and there was no incision made.
 
Additional Manufacturer Narrative
Alleged failure: it was reported by the sales rep (b)(6) loop electrode would not lock into working element of the resectoscope salesforce case number (b)(4).Anesthesia was administered to the patient prior to the cancellation.Given the nature of the procedure there was no technical incision made but the procedure had started.The surgeon and staff had to find alternate solutions to attempt the completion of the case prior to officially cancelling the procedure.The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause could be debris from the worn material of the cube component on the working element.The material may have got lodged in the entry portal area for the electrode, causing the electrode to not lock in place.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
PKG, WORKING ELEMENT, PASSIVE
Common Device Name
HYSTEROSCOPE AND ACCESSORIES
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
andy dobos
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key22926765
Report Number0002936485-2025-00752
Device Sequence Number21390043
Product Code HIH
UDI-Device Identifier07613327063561
UDI-Public07613327063561
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K040390
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0502880401
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer10/06/2025
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown